MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 5.0 ML, TRANSFER SET W/MICROCLAVE¿ CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 5.0 ML, TRANSFER SET W/MICROCLAVE¿ CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET
Catalog Number MC330583
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 jan 2025 has been used as a placeholder.The device has been received for evaluation.The investigation is pending completion.
 
Event or Problem Description
A complaint was received regarding the 102" (259 cm) appx 5.0 ml, transfer set w/microclave¿ clear, dual check valve, smallbore trifuse ext set w/2 microclave¿ clear, 0.2 micron filter, clamp, rotating luer that experienced leakage.It was reported that the product was leaking on two occasions.A sample photo was provided showing the affected product.There was unknown patient involvement.
 
Additional Manufacturer Narrative
Investigation summary: received the following: one (1) used.List #mc330583, 102" (259 cm) appx 5.0 ml, transfer set w/microclave¿ clear, dual check valve, smallbore trifuse ext set w/2 microclave¿ clear, 0.2 micron filter, clamp, rotating luer; lot #14271059.Two (2) used.List #unknown, extension tubing with clave; lot #unknown.One (1) used.List #unknown, edwards transducer; lot #unknown.One (1) used.List #unknown, microclave; lot #unknown.One (1) used.List #unknown, stopcock; lot #unknown.One (1) used.List #unknown, microclave; lot #unknown.One (1) used.Extension tubing with microclave and filter; lot #unknown.One (1) used.List #unknown, bifuse device; lot #unknown.Two (2) used.List #unknown, microclave; lot #unknown.Two (2) used.List #unknown, extension tubing with microclave; lot #unknown.One (1) used.List #mc330583, 102" (259 cm) appx 5.0 ml, transfer set w/microclave¿ clear, dual check valve, smallbore trifuse ext set w/2 microclave¿ clear, 0.2 micron filter, clamp, rotating luer; lot #14271059.One (1) used.List #unknown, extension tubing with microclave and filter; lot #unknown.One (1) used.List #unknown, bifuse device; lot #unknown.Two (2) used.List #unknown, microclaves; lot #unknown.Two (2) used.List #unknown, extension tubing with microclaves; lot #unknown.No visual damages or anomalies were observed on any sample.The reported complaint of a leak could be confirmed.The returned samples were tested an a leak was observed on the inline filter.The probable cause of the leak is from the temporary loss of hydrophobic properties.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
102" (259 CM) APPX 5.0 ML, TRANSFER SET W/MICROCLAVE¿ CLEAR, DUAL CHECK VALVE, S
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22102453
Report Number9617594-2025-01118
Device Sequence Number8232938
Product Code FMG
UDI-Device Identifier00887709095861
UDI-Public(01)00887709095861(17)300101(10)14271059
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330583
Device Lot Number14271059
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown